# SDR CALA2018031200893

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 60,817 hours, 20,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FLOORBEAM CORROSION AT RBL 27 AND RBL 39. CREATED FOR SFR PURPOSES. REPAIRED STA328 FLOORBEAM BTW RBL1 & RBL40 REF SRM53-10-51 REPAIR 7 PER ECRA5310-07365.
